MAUDE Adverse Event Report: BEEKLEY CORPORATION TOMOSPOT; System, x-ray, film marking, radiographic

BEEKLEY CORPORATION TOMOSPOT; System, x-ray, film marking, radiographic
Model Number 784
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A skin marker for palpable masses did not show on a patient's mammogram.As a result, the mammogram was repeated.

Brand Name
TOMOSPOT
Common Device Name
System, x-ray, film marking, radiographic
Manufacturer (Section D)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
Manufacturer (Section G)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
Manufacturer Contact
kate chase
1 prestige lane
bristol, CT 06010
8605834700
MDR Report Key24766883
Report Number9021987-2026-00001
Device Sequence Number21144149
Product Code JAC
UDI-Device Identifier00815137020513
UDI-Public(01)00815137020513(10)784.25000171
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number784
Device Catalogue Number784
Device Lot Number784.25000171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown